2 doctors weighed in:

When undergoing chemoradiation for cervical cancer, is it a guarantee that i will lose all my hair?

2 doctors weighed in
Dr. Timothy Goggins
Internal Medicine - Hematology & Oncology

In brief: No

It really depends on the type of chemotherapy, frequency of the chemotherapy.
Patients can receive a lower dose of chemotherapy when undergoing radiation for cervical cancer, and often patients do not lose all their hair. Some patients still will lose their hair regardless of what an oncologist does. If this is a concern for you i would encourage a discussion with your oncology physician.

In brief: No

It really depends on the type of chemotherapy, frequency of the chemotherapy.
Patients can receive a lower dose of chemotherapy when undergoing radiation for cervical cancer, and often patients do not lose all their hair. Some patients still will lose their hair regardless of what an oncologist does. If this is a concern for you i would encourage a discussion with your oncology physician.
Dr. Timothy Goggins
Dr. Timothy Goggins
Thank
Dr. Christian Schultheis
Internal Medicine - Hematology & Oncology

In brief: No

Not everyone loses their hair with cisplatin.
You may get thinning. Hope this helps.

In brief: No

Not everyone loses their hair with cisplatin.
You may get thinning. Hope this helps.
Dr. Christian Schultheis
Dr. Christian Schultheis
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors